# SDR CALA2016082395662

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 68,259 hours, 8,296 cycles
- Engine: Pwa PW40903
- System (JASC): 3400 · Navigation System
- Part: Control Unit
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAARU FAILURE, INERTIAL REFERENCE FAILURE, AIR DATA FAILURE OR TOTAL FAILURE OF THE LRU OR AIRPLANE TYPE MISCOMPARE.   REPLACED SAARU AS REQ, AND UPDATED OPC SOFTWARE. SAARU MESSAGE EXTINGUISHED. AMM 34-21-02
